A generalization of local fuzzy structures

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/59705

Show full item record

Title: A generalization of local fuzzy structures
Author: Rachůnek, Jiří
Šalounová, Dana
Date issue: 2007
Citation: Soft computing : a fusion of foundations, methodologies and applications. 2007, vol. 11, no. 6, p. 565-571.
URI: http://hdl.handle.net/10084/59705
ISSN: 1432-7643
DOI: 10.1007/s00500-006-0101-7
URI: http://dx.doi.org/10.1007/s00500-006-0101-7
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace

Advanced Search



My Account